Scientific publications

Short-term Heparin Re-exposure During Heart Transplantation in Patients With Ventricular Assist Devices and Acute Heparin-induced Thrombocytopenia

May 26, 2015 | Magazine: Revista Española de Cardiología

Ezponda A(1), Alfonso A(2), Iribarren MJ(3), Rábago G(4), Páramo JA(5), Lecumberri R(6).

(1) Facultad de Medicina, Universidad de Navarra, Pamplona, Navarra, Spain.
(2) Servicio de Hematología, Clínica Universidad de Navarra, Pamplona, Navarra, Spain.
(3) Departamento de Anestesiología, Clínica Universidad de Navarra, Pamplona, Navarra, Spain.
(4) Departamento de Cardiología y Cirugía Cardiovascular, Clínica Universidad de Navarra, Pamplona, Navarra, Spain.
(5) Facultad de Medicina, Universidad de Navarra, Pamplona, Navarra, Spain; Servicio de Hematología, Clínica Universidad de Navarra, Pamplona, Navarra, Spain.
(6) Facultad de Medicina, Universidad de Navarra, Pamplona, Navarra, Spain; Servicio de Hematología, Clínica Universidad de Navarra, Pamplona, Navarra, Spain.


No abstract available

CITATION  Rev Esp Cardiol (Engl Ed). 2015 Jul;68(7):638-640. doi: 10.1016/j.rec.2015.02.024.